MAUDE Adverse Event Report: Wilson-Cook Medical Inc FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING; Biliary Catheter For Stone Removal That May Also Allow For Irrigation And Contrast Injection

Wilson-Cook Medical Inc FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING; Biliary Catheter For Stone Removal That May Also Allow For Irrigation And Contrast Injection
Model Number G31537
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING
Common Device Name
Biliary Catheter For Stone Removal That May Also Allow For Irrigation And Contrast Injection
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50882444
Report Number1037905-2026-00577
Device Sequence Number13218269
Product Code GCA
UDI-Device Identifier00827002315372
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31537
Device Catalogue NumberFS-8.5-12-15-A
Device Lot NumberW5025983
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown